Alert archive / Minnesota / Flash Flood Warnings in 2011
Flash Flood Warning 5, NWS Duluth, MN
NWS Duluth, MN issued this flash flood warning at Jul 1, 2011, 6:54 PM CDT for Aitkin County, Carlton County, Pine County, Minnesota. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2011, 6:54 PM CDT (23:54 UTC)
- Expired
- Jul 1, 2011, 11:07 PM CDT
- In force
- 4 hr
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Aitkin County, MN, Carlton County, MN, Pine County, MN
The radar
The Duluth radar (KDLH), 103 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 11.9 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3970 J/kg
- Mixed-layer CIN
- -245 J/kg
- Mixed-layer LCL
- 1089 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.7
The text
As transmitted, in the capitals the NWS used until 2016.
715
WGUS53 KDLH 012354
FFWDLH
MNC001-017-115-020600-
/O.NEW.KDLH.FF.W.0005.110701T2354Z-110702T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DULUTH MN
654 PM CDT FRI JUL 1 2011
THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
PINE COUNTY IN EAST CENTRAL MINNESOTA...
SOUTHEASTERN AITKIN COUNTY IN EAST CENTRAL MINNESOTA...
SOUTHERN CARLTON COUNTY IN NORTHEAST MINNESOTA...
* UNTIL 100 AM CDT SATURDAY
* AT 651 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
NUMEROUS THUNDERSTORMS WITH VERY HEAVY RAINFALL MOVING
CONTINUOUSLY INTO THE WARNED AREA. RADAR HAS ESTIMATED AS MUCH AS
1.5 INCHES OF RAIN HAS ALREADY FALLEN...AND ADDITIONAL RAINFALL IN
EXCESS OF 2 INCHES IS POSSIBLE OVER THE NEXT SEVERAL HOURS. THIS
WILL LIKELY LEAD TO RAPID RUNOFF AND FLASH FLOODING.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HINCKLEY...ASKOV...BRUNO...CLOVERDALE... DUXBURY... FINLAYSON...
HOLYOKE ...KERRICK...MARKVILLE...MCGRATH...NEMADJI...SANDSTONE AND
WILLOW RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN DULUTH
MN.
&&
LAT...LON 4598 9315 4600 9307 4614 9306 4615 9312
4614 9343 4615 9345 4624 9344 4624 9367
4643 9305 4658 9230 4608 9230 4578 9315
$$
LAMERS1 follow-up statement
215
WGUS73 KDLH 020407
FFSDLH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1107 PM CDT FRI JUL 1 2011
MNC001-017-115-020420-
/O.CAN.KDLH.FF.W.0005.000000T0000Z-110702T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARLTON MN-PINE MN-AITKIN MN-
1107 PM CDT FRI JUL 1 2011
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHEASTERN
AITKIN...PINE AND SOUTHERN CARLTON COUNTIES IS CANCELLED...
THE HEAVY RAINFALL FROM THIS EVENING HAD NOW MOVED OFF TO THE EAST.
SOME WATER WILL CONTINUE TO RUNOFF OVERNIGHT AND STREAMS AND CREEKS
MAY REMAIN HIGH FOR SOME TIME. REMAIN ALERT TO ANY POSSIBLE RISES
OVERNIGHT...BUT THE MAIN THREAT APPEARS TO HAVE SUBSIDED. IF
FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 4598 9315 4600 9307 4614 9306 4615 9312
4614 9343 4615 9345 4624 9344 4624 9367
4643 9305 4658 9230 4608 9230 4578 9315
$$
DAPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 6:51 PM CDT, 3 minutes earlier.
Area forecast discussion, Jul 1, 6:51 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DULUTH MN 651 PM CDT FRI JUL 1 2011 .AVIATION...07/02/00Z ISSUANCE... STRONG COLD FRONT GOING THROUGH THE AREA THIS EVENING. LOCAL VLIFR IN A LARGE CLUSTER OF THUNDERSTORMS FROM STC TO DLH WILL CONTINUE TO BE ACCOMPANIED BY LOCAL WINDS TO 65 KNOTS AND LOCAL SHOWERS OF HAIL TO 4 INCHES DIAMETER. THE THUNDERSTORM CLUSTER WILL CONTINUE OUT OVER WESTERN LAKE SUPERIOR AND MOST OF NORTHWEST WISCONSIN TILL MIDNIGHT. NORTHWEST WISCONSIN AND THE DULUTH AREA WILL SLOWLY IMPROVE TO MVFR WITH CLOUDS THEN VFR UNDER CLEARING SKIES DURING THE DAY SATURDAY. TO THE WEST...MVFR IN AREAS OF SHOWERS AND ISOLATED THUNDERSTORMS...OVER MOST OF NORTHEAST MN...WILL BE FOLLOWED BY CLEARING AND VFR LATE TONIGHT... CONTINUING SATURDAY. && .PREV DISCUSSION... /ISSUED 252 PM CDT FRI JUL 1 2011/ DISCUSSION...LATEST REGIONAL SURFACE ANALYSIS SHOWS A COLD FRONT ACROSS OUR FCST AREA...EXTENDING FROM NEAR CRANE LAKE SSWWD TO AITKIN. AHEAD OF THE FRONT THE ATMOSPHERE HAS DESTABILIZED WITH TEMPS IN THE 80S AND LOWER 90S AND DEW POINTS IN THE 70S. THIS HAS RESULTED IN MLCAPE VALUES OF 3000 TO 6000 J/KG AND HEAT INDICIES GENERALLY RANGING FROM 95 TO 105. EVEN WITH FAIRLY STRONG CONVERGENCE ALONG THE FRONT...A CAPPING INVERSION HAS INHIBITED CONVECTION FROM DEVELOPING SO FAR TODAY. WE DO EXPECT THE CAP TO BREAK EVENTUALLY WHICH SHOULD RESULT IN RAPID THUNDERSTORM DEVELOPMENT...SOME OF WHICH MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. FOR FURTHER DETAILS...PLEASE REFER TO SWODY1 ISSUED BY THE SPC. THE THUNDERSTORM COVERAGE SHOULD INCREASE EAST OF THE COLD FRONT THROUGH THE EARLY EVENING HOURS. THEN THE AREA OF STORMS SHOULD GRADUALLY PROPAGATE EWD WITH THE FRONT. THE THUNDERSTORMS WILL EXIT EAST OF OUR CWA BY EARLY SATURDAY MORNING. HIGH PRESSURE WITH COOLER AND LESS HUMID CONDITIONS WILL BUILD OVER THE UPPER MIDWEST THROUGH EARLY NEXT WEEK. EXTENDED...MONDAY NIGHT THROUGH FRIDAY. ALL THE MODELS SHOW A MOISTURE STARVED COLD FRONT CROSSING OUR AREA MONDAY NIGHT...ANTICYCLONIC CURVATURE AND WARMTH ALOFT WILL MITIGATE THE STRENGTH OF ANY THUNDERSTORMS AND FURTHER WEAKEN THE FRONT. RAIN ASSOCIATED WITH WILL DEPART TUESDAY AFTERNOON OR EARLY EVENING. HIGH PRESSURE FROM ALBERTA AND SASKATCHEWAN WILL BUILD EASTWARD ABOVE THE MANITOBA LAKES AND ACROSS THE HUDSON BAY BASIN...RESULTING IN AN INCREASINGLY CHILLY ONSHORE FLOW ACROSS OUR AREA. MORE CHILLY AIR FROM NORTHWEST CANADA WILL REINFORCE THE COOL AND DRY PATTERN AS A COOL WEST TO EAST ZONAL FLOW...KEEPS MOISTURE TO OUR SOUTH. && .POINT TEMPS/POPS... DLH 58 79 52 78 / 60 10 10 10 INL 58 77 47 78 / 30 10 10 10 BRD 59 81 54 81 / 60 10 10 10 HYR 63 83 52 82 / 70 10 10 10 ASX 60 81 52 79 / 60 10 10 10 && .DLH WATCHES/WARNINGS/ADVISORIES... MN...HEAT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR MNZ038. WI...HEAT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR WIZ001>004-006>009. LS...NONE. && SHORT TERM...EOM AVIATION...EOM
Hazardous weather outlook, Jul 1, 10:59 AM CDT, 7 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 1059 AM CDT FRI JUL 1 2011 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-021030- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 1059 AM CDT FRI JUL 1 2011 ...HOT AND HUMID CONDITIONS ARE EXPECTED AGAIN TODAY... ...THERE IS A SLIGHT RISK OF SEVERE STORMS TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...TODAY AND TONIGHT VERY WARM AND HUMID CONDITIONS WILL CONTINUE TODAY ACROSS MOST OF THE NORTHLAND. WIDESPREAD TEMPERATURES IN THE 80S AND LOWER 90S WILL BE LIKELY...WITH MID 90S EXPECTED ACROSS MUCH OF NORTHWEST WISCONSIN. HEAT INDEX VALUES...FROM SOUTHERN DOUGLAS AND PINE COUNTY EAST TO SOUTHERN IRON AND PRICE COUNTY...WILL TOP OUT AROUND 95 TO 105 DEGREES. A HEAT ADVISORY HAS BEEN POSTED FOR THIS AREA. THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING ACROSS PARTS OF THE NORTHLAND. A COLD FRONT WILL MOVE THROUGH AND PRODUCE STORMS LATER TODAY. SOME OF THESE STORMS COULD BECOME SEVERE. THE MAIN THREAT WITH THESE STORMS WILL BE LARGE HAIL...DAMAGING WINDS...ISOLATED TORNADOES...LOCALLY HEAVY DOWNPOURS...AND FREQUENT LIGHTNING. MONITOR THE WEATHER CONDITIONS LATER TODAY...AND STAY AWARE OF ANY WATCHES AND WARNINGS THAT MAY BE ISSUED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY NIGHT THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. LSZ121-140>148-021030- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 1059 AM CDT FRI JUL 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EVENING. SOME OF THESE STORMS COULD BECOME SEVERE. THE MAIN THREAT WITH THESE STORMS WILL BE LARGE HAIL...DAMAGING WINDS...LOCALLY HEAVY DOWNPOURS AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY NIGHT THROUGH TUESDAY NIGHT. BERDES MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Special weather statement, Jul 1, 4:37 PM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
437 PM CDT FRI JUL 1 2011
MNZ012-012155-
NORTHERN COOK/NORTHERN LAKE-
437 PM CDT FRI JUL 1 2011
...STRONG THUNDERSTORMS CONTINUE TO AFFECT FAR NORTHERN COOK
COUNTY...
AT 433 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF ROSIE LAKE...MOVING
NORTHEAST AT 15 MPH.
THIS STORM IS CAPABLE OF PRODUCING SMALL HAIL...WIND GUSTS UP TO
40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...
LOCATIONS IMPACTED INCLUDE...
CLEARWATER LAKE... ROSIE LAKE... DANIELS LAKE...
BOATERS AND CANOERS SHOULD MOVE TO SHORE IMMEDIATELY!
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN
A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4810 9020 4798 9051 4805 9063 4811 9057
4811 9039 4810 9035 4812 9032 4811 9020
LAMERSSpecial weather statement, Jul 1, 5:07 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 507 PM CDT FRI JUL 1 2011 MNZ038-WIZ001>004-006>009-012345- PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-BURNETT-WASHBURN-SAWYER-PRICE- INCLUDING THE CITIES OF...HINCKLEY...SUPERIOR...WASHBURN... ASHLAND...HURLEY...GRANTSBURG...SPOONER...HAYWARD...PHILLIPS 507 PM CDT FRI JUL 1 2011 ...BE ALERT FOR SEVERE THUNDERSTORMS THIS EVENING IN NORTHWEST WISCONSIN... AT 5 PM CDT...DOPPLER RADAR SHOWED RAPID AND INTENSE THUNDERSTORM DEVELOPMENT ACROSS CENTRAL MINNESOTA. THESE STORMS WERE MOVING NORTHEAST IN THE GENERAL DIRECTION OF NORTHWEST WISCONSIN AND PINE COUNTY MINNESOTA. A PARTICULARLY SEVERE CLUSTER OF STORMS WAS NEAR REDWOOD FALLS MINNESOTA...AND WAS MOVING NORTHEAST AT NEARLY 60 MPH. THIS WOULD BRING IT TO NORTHWEST WISCONSIN SHORTLY AFTER 7 PM. IF THE STORM MAINTAINS ITS INTENSITY...IT COULD PRODUCE WIDESPREAD SEVERE WIND GUSTS AND ASSOCIATED DAMAGE. IF YOU ARE IN NORTHWEST WISCONSIN...YOU SHOULD BE ALERT FOR THE INCREASING POTENTIAL FOR SEVERE STORMS THIS EVENING. CAMPERS... BOATERS... AND OTHERS PLANNING OUTDOOR ACTIVITIES SHOULD BE ESPECIALLY WARY OF RAPIDLY CHANGING WEATHER CONDITIONS. YOU SHOULD HAVE A PLACE TO SEEK SHELTER...AND PLAN IN ADVANCE FOR ANY ADVERSE WEATHER. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM. LAMERS
Special weather statement, Jul 1, 5:51 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 551 PM CDT FRI JUL 1 2011 MNZ010-011-018-019-026-012330- CENTRAL ST. LOUIS-KOOCHICHING-NORTH ITASCA-NORTH ST. LOUIS-SOUTH ITASCA- 551 PM CDT FRI JUL 1 2011 ...STRONG THUNDERSTORMS OVER ITASCA...WESTERN SAINT LOUIS AND SOUTHEASTERN KOOCHICHING COUNTIES... AT 547 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BIGFORK TO 6 MILES NORTHWEST OF NASHWAUK...MOVING NORTHEAST AT 45 MPH. THESE STORMS ARE CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND GUSTS UP TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS. * THUNDERSTORMS WILL BE NEAR... EFFIE BY 555 PM... CRAIGVILLE BY 600 PM... STONY BROOK AND SIDE LAKE BY 610 PM... TOGO AND SNAKE TRAIL BY 615 PM... CELINA BY 620 PM... MEADOW BROOK BY 625 PM... GREANEY AND LINDEN GROVE BY 630 PM... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. LAT...LON 4826 9311 4785 9247 4734 9323 4776 9387 BERDES
Special weather statement, Jul 1, 6:09 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
609 PM CDT FRI JUL 1 2011
MNZ037-WIZ001-020000-
CARLTON/SOUTH ST. LOUIS-DOUGLAS-
609 PM CDT FRI JUL 1 2011
...STRONG THUNDERSTORMS AFFECTING TWIN PORTS...
AT 605 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES SOUTH OF OLIVER...MOVING NORTHEAST AT 25
MPH.
THIS STORM IS CAPABLE OF PRODUCING UP TO NICKEL SIZE HAIL...WIND
GUSTS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY
DOWNPOURS.
* THE THUNDERSTORM WILL BE NEAR...
NEW DULUTH AND SOUTH RANGE BY 615 PM...
SUPERIOR AND WEST DULUTH BY 625 PM...
HERMANTOWN BY 630 PM...
DULUTH BY 635 PM...
ARNOLD BY 650 PM...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4655 9229 4691 9226 4687 9194 4686 9194
4678 9207 4673 9204 4669 9196 4670 9186
4648 9205
BERDESLocal storm report, Jul 1, 6:18 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
618 PM CDT FRI JUL 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM HAIL 15 E HINCKLEY 46.01N 92.63W
07/01/2011 M3.00 INCH PINE MN TRAINED SPOTTER
LARGEST HAILSTONE SIZE 3.5 INCHES MEASURED.
&&
KKLocal storm report, Jul 1, 6:35 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
635 PM CDT FRI JUL 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM HAIL SUPERIOR 46.70N 92.06W
07/01/2011 M0.88 INCH DOUGLAS WI TRAINED SPOTTER
39TH AND US HIGHWAY 2
&&
KKThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 6:25 AM CDT | Dense Fog Advisory | DLH | Carlton, Saint Louis | 4 hr |
| Jul 1, 4:21 PM CDT | Special Weather Statement | DLH | Cook | 14 min |
| Jul 1, 4:37 PM CDT | Special Weather Statement | DLH | Cook | 18 min |
| Jul 1, 5:43 PM CDT | Severe Thunderstorm Warning | DLH | Pine | 47 min |
| Jul 1, 5:51 PM CDT | Special Weather Statement | DLH | Itasca | 39 min |
| Jul 1, 6:02 PM CDT | Severe Thunderstorm Warning | DLH | Pine | 43 min |
| Jul 1, 6:16 PM CDT | Severe Thunderstorm Warning | DLH | Saint Louis | 44 min |
| Jul 1, 6:18 PM CDT | Special Marine Warning | DLH | 57 min | |
| Jul 1, 6:23 PM CDT | Severe Thunderstorm Warning | DLH | Carlton, Pine | 52 min |
| Jul 1, 6:27 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Pine | 63 min |
| Jul 1, 6:35 PM CDT | Severe Thunderstorm Warning | DLH | Pine | 55 min |
| Jul 1, 6:55 PM CDT | Special Marine Warning | DLH | 95 min |
Nearby
Flash Flood Warnings in Minnesota, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.